Alert archive / Vermont / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 50, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 4, 2012, 7:02 PM EDT for Addison County, Chittenden County, Vermont; Clinton County, Essex County, New York. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2012, 7:02 PM EDT (23:02 UTC)
- Expired
- Jul 4, 2012, 8:00 PM EDT
- In force
- 58 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Clinton County, NY, Essex County, NY, Addison County, VT, Chittenden County, VT
The radar
The Burlington radar (KCXX), 29 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 7:10 PM EDT | HAIL 1 | Peasleeville, NY | |
| Jul 4, 7:13 PM EDT | TSTM WND DMG | Peasleeville, NY | MANY WINDOWS SMASHED FROM HAIL AND MULTIPLE TREES DOWN |
| Jul 4, 7:13 PM EDT | HAIL 2.5 | Peasleeville, NY | MANY WINDOWS SMASHED FROM HAIL AND MULTIPLE TREES DOWN |
| Jul 4, 8:09 PM EDT | MARINE TSTM WIND 75 | Diamond Island, VT | DIAMOND ISLAND OBSERVATION PLATFORM REPORTED A GUST OF 65 KNOTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 6:10 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
702 WUUS51 KBTV 042302 SVRBTV NYC019-031-VTC001-007-050000- /O.NEW.KBTV.SV.W.0050.120704T2302Z-120705T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 702 PM EDT WED JUL 4 2012 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN ESSEX COUNTY IN NORTHERN NEW YORK... SOUTHERN CLINTON COUNTY IN NORTHERN NEW YORK... SOUTHWESTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT... NORTHWESTERN ADDISON COUNTY IN CENTRAL VERMONT... * UNTIL 800 PM EDT. * AT 701 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR SARANAC... MOVING SOUTHEAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... PEASLEEVILLE...CLINTONVILLE...HARKNESS...DEERHEAD...LEWIS... WADHAMS...WHALLONSBURG...BUTTON BAY STATE PARK...BASIN HARBOR... THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND LIGHTNING. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL MAY CAUSE INJURY AND DAMAGE PROPERTY. VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. WIDESPREAD WIND DAMAGE IS EXPECTED WITH THIS SEVERE THUNDERSTORM. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. TAKE COVER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT. && LAT...LON 4419 7314 4405 7357 4468 7391 4478 7366 TIME...MOT...LOC 2302Z 331DEG 35KT 4465 7376 $$ NEILES
1 follow-up statement
681 WWUS51 KBTV 042334 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 734 PM EDT WED JUL 4 2012 NYC019-031-VTC001-007-050000- /O.CON.KBTV.SV.W.0050.000000T0000Z-120705T0000Z/ ESSEX NY-CLINTON NY-CHITTENDEN VT-ADDISON VT- 734 PM EDT WED JUL 4 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTH CENTRAL CLINTON AND NORTHEASTERN ESSEX COUNTIES IN NORTHERN NEW YORK...AND NORTHWESTERN ADDISON COUNTY IN CENTRAL VERMONT...AND SOUTHWESTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT... AT 730 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR CLINTONVILLE...MOVING SOUTHEAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... DEERHEAD...REBER...WADHAMS...WHALLONSBURG...WESTPORT...BUTTON BAY STATE PARK... THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND LIGHTNING. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL MAY CAUSE INJURY AND DAMAGE PROPERTY. VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT. && LAT...LON 4465 7354 4419 7314 4405 7357 4455 7384 TIME...MOT...LOC 2334Z 331DEG 35KT 4438 7355 $$ NEILES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:54 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jul 4, 3:54 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 354 PM EDT WED JUL 4 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL PUSH ACROSS THE REGION THROUGH TONIGHT. PRECIPITATION WILL PERSIST INTO THURSDAY MORNING BEFORE HIGH PRESSURE BUILDS OVER THE AREA...AND REMAIN INTO FRIDAY. A WEAK FRONT PASSES THROUGH THE AREA SATURDAY...FOLLOWED BY HIGH PRESSURE FOR SUNDAY INTO NEXT MONDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 354 PM EDT WEDNESDAY...SCT -RW/-TRW ACROSS THE CWA THIS AFTNOON. EXPECTING ACTIVITY TO CONTINUE/INCR AS EVENING PROGRESSES. THIS WILL BE DO TO FRNT OVER CENTRAL QUEBEC THAT IS SLOWLY PUSHING S AND E. TEMPS/DEWPTS OVER THE AREA STILL REMAIN HIGH ATTM WITH NO MAJOR RELIEF EXPECTED UNTIL FROPA OCCURS TNGT. WITH ANY THUNDER...THE THREAT FOR SMALL HAIL/GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS WILL PERSIST THRU MIDNIGHT TIL FRNT THRU MOST OF CWA. ACTIVITY WILL TAPER DOWN TO -RW FROM W TO E OVERNGT/TOWARDS MORNING. EXPECTING FG TO DEVELOP TNGT AS WELL AFT MIDNGT INTO THURSDAY MORNING. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 354 PM EDT WEDNESDAY...COASTL LOW DEVELOPS ALONG THE NEW ENGLAND COAST THURSDAY MORNING AS REMNANTS OF FRNT STALL OFFSHORE. NORTHERLY FLOW OVER THE CWA DURING THE DAY WITH HIGH PRESSURE BUILDING FROM THE WEST. SOME LINGERING CLDS/PRECIP FOR PORTIONS OF E VT THURSDAY MORNING...OTHERWISE REGION CLRING OUT FOR NICE DAY. STRONG UPPER RIDGE WHICH HAD BEEN OVER THE CENTRAL PLAINS WILL SHIFT EAST THURSDAY NIGHT INTO FRIDAY. THERMAL RIDGE BRINGS 850 TEMPS NEAR +20C AND 925 TEMPS AROUND +24C. THIS COMBINED WITH WESTERLY SFC WINDS WILL ALLOW HIGHS TO REACH AROUND 90F. MDLS BRING WK FRNTL BOUNDARY DOWN ACROSS NORTHERN ZONES FRI NGT. W/ STRONG SUBSIDENCE OVER AREA WILL KEEP ANY CHANCE FOR PRECIP NEAR THE CANADIAN BORDER. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... AS OF 354 PM EDT WEDNESDAY...FOR THE EXTENDED PERIOD...FRONT WHICH WAS NORTH OF CWA FOR FRI NGT WILL BEGIN TO DROP OVER THE CWA DURING THE DAY SATURDAY AS SFC RIDGE PUSHES WAY OFFSHORE. WILL CONTINUE WITH MENTION OF CHANCE FOR -RW/-TRW AS SYSTEM DOES FALL APART LATE IN DAY BFR HITTING SOUTHERN NEW ENG COAST. HIGH PRESSURE THEN IN CONTROL FOR SUNDAY INTO MONDAY WITH DRY CONDITIONS AND TEMPS NEAR NORMAL. BROAD UPPER LOW SETS UP OVER EASTERN QUEBEC FOR THE BEGINNING OF NEXT WEEK. WK VORT MAY DROP DOWN AFFECTING THE REGION WITH SOME LGT -RW...FOLLOWED BY HIGH PRESSURE MIDWEEK. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THROUGH 18Z THURSDAY...A WEAK FRONTAL BOUNDARY CONTINUES TO TRACK THROUGH THE REGION THIS AFTERNOON AND EVENING BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS GENERALLY FROM 19-03Z. WITHIN ANY HEAVIER SHOWERS OR THUNDERSTORMS IFR VSBY AND MVFR CIGS ARE POSSIBLE...BUT EXTREMELY DIFFICULT TO FORECAST SOMETHING HITTING A TERMINAL AT THIS TIME SO HAVE JUST INCLUDED VCSH FOR NOW. SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY DEVELOPING ALONG THE INTERNATIONAL BORDER AND DROPPING SOUTH INTO OUR FORECAST AREA. AFTER 03Z...A GENERAL CLEARING TREND IS EXPECTED WITH IFR BR/FOG LIKELY FORMING AT KSLK/KMPV AND SOME PATCHY MVFR BR POSSIBLE ELSEWHERE. OUTLOOK 18Z THURSDAY THROUGH MONDAY... 18Z THURSDAY THROUGH 00Z SATURDAY...MAINLY VFR UNDER HIGH PRESSURE EXCEPT EARLY MORNING IFR FOG POSSIBLE AT KSLK/KMPV. 00Z SATURDAY THROUGH 00Z SUNDAY...MAINLY VFR WITH MVFR SHOWERS POSSIBLE AS A COLD FRONT SAGS SOUTHWARD ACROSS THE REGION. 00Z SUNDAY THROUGH 00Z MONDAY...VFR UNDER HIGH PRESSURE. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JN NEAR TERM...JN SHORT TERM...JN LONG TERM...JN AVIATION...NEILES
Hazardous weather outlook, Jul 4, 4:34 AM EDT, 14 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 434 AM EDT WED JUL 4 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-050845- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 434 AM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THERE IS THE POTENTIAL FOR STRONG THUNDERSTORMS TO DEVELOP MAINLY IN THE AFTERNOON. STORMS ARE NOT EXPECTED TO BECOME SEVERE, HOWEVER THEY COULD PRODUCE SMALL HAIL, GUSTY WINDS, AND TORRENTIAL RAINFALL. THE THUNDERSTORM THREAT WILL DIMINISH AND SHIFT EAST THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HANSON
In the hours before
Local storm report, Jul 4, 5:38 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
538 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 1 WNW WEST DANVILLE 44.42N 72.22W
07/04/2012 CALEDONIA VT PUBLIC
MANY TREES DOWN
&&
EVENT NUMBER BTV1200200
NEILESLocal storm report, Jul 4, 5:50 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
550 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG NEWBURY 44.08N 72.06W
07/04/2012 ORANGE VT LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER BTV1200201
MABLocal storm report, Jul 4, 6:02 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
602 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG LISBON 44.73N 75.32W
07/04/2012 ST. LAWRENCE NY PUBLIC
MULTIPLE TREES AND POWER LINES DOWN ACROSS ROADS IN
LISBON
&&
EVENT NUMBER BTV1200202
MABLocal storm report, Jul 4, 6:39 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
639 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL EAST ROXBURY 44.08N 72.65W
07/04/2012 M0.25 INCH WASHINGTON VT PUBLIC
&&
EVENT NUMBER BTV1200203
JNLocal storm report, Jul 4, 6:41 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
641 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL ROUSES POINT 44.99N 73.36W
07/04/2012 M1.25 INCH CLINTON NY PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200204
MABLocal storm report, Jul 4, 6:42 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
642 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL WALDEN 44.45N 72.22W
07/04/2012 M1.00 INCH CALEDONIA VT PUBLIC
PUBLIC
0421 PM HEAVY RAIN WALDEN 44.45N 72.22W
07/04/2012 M2.20 INCH CALEDONIA VT PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200205
EVENT NUMBER BTV1200206
MABThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 1:44 PM EDT | Special Weather Statement | BTV | Franklin, Grand Isle, Lamoille, Orleans | 61 min |
| Jul 4, 2:29 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 61 min |
| Jul 4, 2:40 PM EDT | Special Weather Statement | BTV | Orleans | 65 min |
| Jul 4, 3:23 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Franklin, Lamoille, Orleans | 67 min |
| Jul 4, 4:24 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Washington | 52 min |
| Jul 4, 5:06 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Orange | 44 min |
| Jul 4, 5:57 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 63 min |
| Jul 4, 6:32 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Washington, Windsor | 58 min |
| Jul 4, 6:48 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Lamoille, Orange, Rutland, Washington and 1 more | 57 min |
| Jul 4, 7:35 PM EDT | Special Weather Statement | BTV | Caledonia, Lamoille, Orleans | 55 min |
| Jul 4, 7:40 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Rutland, Washington, Windsor | 65 min |
| Jul 4, 7:59 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden | 61 min |
| Jul 4, 7:59 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Rutland, Washington, Windsor | 61 min |
| Jul 4, 3:19 PM EDT | Special Weather Statement | BTV | St. Lawrence | 56 min |
| Jul 4, 4:00 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 60 min |
| Jul 4, 5:03 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 57 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2012Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.